PL EN


Preferences help
enabled [disable] Abstract
Number of results
1994 | 85 | 4 | 759-769
Article title

Canonization and Diagonalization of an Infinite Dimensional Noncanonical Hamiltonian System: Linear Vlasov Theory

Content
Title variants
Languages of publication
EN
Abstracts
EN
The Vlasov-Poisson equation, which is an infinite dimensional non-canonical Hamiltonian system, is linearized about a stable homogeneous equilibrium. Canonical variables for the resulting linear system are obtained. A coordinate transformation is introduced that brings the system, which possesses a continuous spectrum, into the action-angle form where the linearized energy is diagonal.
Keywords
EN
Publisher

Year
Volume
85
Issue
4
Pages
759-769
Physical description
Dates
published
1994-04
Contributors
author
  • Department of Physics and Institute For Fusion Studies, University of Texas at Austin, Austin, Texas 78712, USA
author
  • Department of Physics and Institute For Fusion Studies, University of Texas at Austin, Austin, Texas 78712, USA
References
Document Type
Publication order reference
Identifiers
YADDA identifier
bwmeta1.element.bwnjournal-article-appv85z411kz
JavaScript is turned off in your web browser. Turn it on to take full advantage of this site, then refresh the page.